# SDR 20010322CW002

- Difficulty date: February 14, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Engine: Lyc IO360A1C
- System (JASC): 2400 · Electrical Power System
- Part: Buss Tie
- Part number: 63283733
- Condition: Arced
- Location: Comm / Nav
- Part time: 967 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TRANSPONDER INOP,  NR1 COMM/NAV INTERMIT.  MAINT REPLCD  NR1 COMM/NAV AND REMOVED TRANSPONDER  FOR REPAIRS.  NEXT FLIGHT,  PILOT REPORTED NR2 COMM/NAV INTERMIT LOSS OF POWER & THE INTERCOMM INOP.  MAINT TROUBLESHOOTING FOUND AUDIO PANEL COMM SELECTOR FUNCTION INOP NR2 COMM/NAV INTERMIT, INTERCOMM INOP &  AUTO PILOT AUDIO WARN INOP.   CAUSE WAS FOUND TO BE  AVIONICS BUS BAR HAD FOUR LOOSE SCREWS WITH SEVERE ARCING.  THE LOOSE SCREWS WERE ON THE FOLLOWING C/B, AUTO PILOW, GPS, NAV COMM 1 AND NAV COMM 2.  NO MAINT  PERFORMED ON ANY ELECTRICAL C/BS SINCE PURCHASE OF AC AND THE BUS IS HIDDEN BEHIND THE MAIN WIRE HARNESS W/LMTD  VISUAL OF CB.  RECMD AC BE INSP ASAP FOR LOOSE SCREWS ON ALL CIRCUIT BRKRS
